# SDR CA030514018

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22850741115
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) (L REV UNLOCK) WARNING MESSAGE POSTED WHILE IN CRUISE.  AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  FOLLOWING READJUSTMENT OF THE THRUST REVERSER STOW SWITCH, THE AIRCRAFT RETURNED TO SERVICE.
